Format

Send to

Choose Destination
Hautarzt. 2008 Jul;59(7):567-70.

[Disseminated granulomatous type IV reaction after a tattoo].

[Article in German]

Author information

1
Universit├Ąts-Hautklinik Heidelberg, Vossstrasse 2, 69115 Heidelberg, Deutschland. Juliane.Schulz@med.uni-heidelberg.de

Abstract

Localized type-IV allergies to tattoo dyes are quite common. p-Phenylenediamine, which is used as a black pigment in temporary henna tattoos, is a particularly potent allergen. Generalized type IV reactions are very rare, however. Disseminated granulomatous reactions on tattoo dyes have so far not been reported in the literature. We describe the case of a 54-year-old female patient who had such a reaction pattern after a tattoo owing to a previously unknown sensitization to potassium dichromate.

PMID:
18004530
DOI:
10.1007/s00105-007-1428-4
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Springer
Loading ...
Support Center